# SDR MALA975647

- Difficulty date: September 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N99XJ
- Make and model: Saab SF340A
- Aircraft serial: 340A099
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT INSPECTION, RIGHT SIDE EMERGENCY EXIT LIGHT INOP.  MAINTENANCE FOUND LOOSE CONNECTOR AND RECONNECTED. OPS CHECK GOOD.  (M)
